RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 3, Pages 3–13 (Mi dm1379)  

This article is cited in 1 scientific paper (total in 1 paper)

Functional limit theorem for a stopped random walk attaining a high level

V. I. Afanasyev

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: For a stopped random walk with zero drift conditioned to attain a high level the theorem on the convergence in distribution to the Brownian high jump in the space $D[ 0,+\infty ) $ is proved.

Keywords: Brownian meander, Brownian excursion, Brownian high jump, stopped random walk, functional limit theorems

DOI: https://doi.org/10.4213/dm1379

Full text: PDF file (445 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2017, 27:5, 269–276

Bibliographic databases:

Document Type: Article
UDC: 519.217.31
Received: 12.01.2016

Citation: V. I. Afanasyev, “Functional limit theorem for a stopped random walk attaining a high level”, Diskr. Mat., 28:3 (2016), 3–13; Discrete Math. Appl., 27:5 (2017), 269–276

Citation in format AMSBIB
\Bibitem{Afa16}
\by V.~I.~Afanasyev
\paper Functional limit theorem for a stopped random walk attaining a high level
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 3
\pages 3--13
\mathnet{http://mi.mathnet.ru/dm1379}
\crossref{https://doi.org/10.4213/dm1379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3643042}
\elib{http://elibrary.ru/item.asp?id=27349801}
\transl
\jour Discrete Math. Appl.
\yr 2017
\vol 27
\issue 5
\pages 269--276
\crossref{https://doi.org/10.1515/dma-2017-0027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000414954500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85031790435}


Linking options:
  • http://mi.mathnet.ru/eng/dm1379
  • https://doi.org/10.4213/dm1379
  • http://mi.mathnet.ru/eng/dm/v28/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasev, “Funktsionalnaya predelnaya teorema dlya lokalnogo vremeni ostanovlennogo sluchainogo bluzhdaniya”, Diskret. matem., 31:1 (2019), 7–20  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:192
    References:20
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019